CureZone   Log On   Join
Still having hIves after 4 days of supplementing!
 
twopair Views: 2,413
Published: 7 years ago
 

Still having hIves after 4 days of supplementing!


I've been taking 1 drop a day of Lugol's Iodine and I started to get small itchy bumps occasionally. Then recently, I took 8 drops at once (for a candida protocol -- I should have spaced it out through out the day but made a mistke) and started breaking out all over with rashes a few times a day. I did salt loading and took vitamin C, niacidamine, NAC, selenium, and molybdenum but after 3 days, I till have the rashes coming and going all over my body and severe itching. How long is this going to last!?

Please help! I don't know if it's Iodine or some other elements, but keep getting discharges from my eyes and they burn like acid when I take them out.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.359 sec, (1)